Alert archive / Wisconsin / Frost Advisories in 2011

Frost Advisory 1, NWS La Crosse, WI

May 15, 201113 counties in Wisconsin; 7 counties in Minnesota; 8 counties in Iowa

NWS La Crosse, WI issued this frost advisory at May 15, 2011, 3:05 PM CDT for 13 counties in Wisconsin; 7 counties in Minnesota; 8 counties in Iowa. It took effect at May 16, 2011, 3:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 15, 2011, 3:05 PM CDT (20:05 UTC)
In effect from
May 16, 2011, 3:00 AM CDT
Expired
May 16, 2011, 7:00 AM CDT
In force
4 hr
Issued by
NWS La Crosse, WI
All 28 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2545 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

893 
WWUS73 KARX 152005
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
305 PM CDT SUN MAY 15 2011

...PATCHY FROST EXPECTED TONIGHT...

.A LARGE...COOL...DRY HIGH PRESSURE SYSTEM FROM CANADA WILL
CONTINUE TO SETTLE INTO THE UPPER MIDWEST TONIGHT. WINDS WILL
DECREASE WITH SUNSET. THIS COMBINED WITH THE DRY...COOL AIRMASS
AND CLEAR SKIES OVER THE AREA WILL ALLOW FOR THE POTENTIAL OF SOME
FROST TONIGHT. THE GREATEST THREAT OF FROST WILL BE IN THE USUAL
COLDER LOW-LAYING AREAS ALONG AND NORTHEAST OF INTERSTATE 94.
ALONG AND WEST OF THE MISSISSIPPI RIVER AND INTO SOUTHWEST
WISCONSIN...ANY FROST LATE TONIGHT AND EARLY MONDAY MORNING IS
EXPECTED TO BE QUITE PATCHY AND WILL DEPEND ON THE WINDS
BECOMING LIGHT AND VARIABLE. WHERE WINDS REMAIN IN THE 5 TO 10 MPH
RANGE TONIGHT...LOWS ARE EXPECTED TO REMAIN IN THE MID 30S AND
KEEP FROST FROM FORMING. 

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-160415-
/O.NEW.KARX.FR.Y.0001.110516T0800Z-110516T1200Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
305 PM CDT SUN MAY 15 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CDT MONDAY. 

* TEMPERATURES...LOWS OF 30 TO 37 ARE EXPECTED ACROSS THE AREA
  TONIGHT. THE COLDER OF THE LOWS...MORE IN THE 30 TO 34 DEGREE
  RANGE AND THE GREATER FROST THREAT...WILL BE ALONG AND NORTHEAST
  OF INTERSTATE 94 AND IN POCKETS ELSEWHERE ACROSS THE AREA WHERE
  WINDS DECREASE TO LESS THAN 5 MPH.

* IMPACTS...SENSITIVE...EARLY PLANTED FLOWERS AND VEGETABLES LIKE
  BEGONIAS AND TOMATOES MAY BE DAMAGED BY FROST IF NOT PROTECTED
  OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$

RRS

WEATHER.GOV/LACROSSE
3 follow-up statements
621 
WWUS73 KARX 160210
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
910 PM CDT SUN MAY 15 2011

...PATCHY FROST EXPECTED TONIGHT...

.FROST WILL BE POSSIBLE ACROSS THE ENTIRE AREA TONIGHT.
TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 30S UNDER CLEAR
SKIES WHICH SHOULD ALLOW FOR FROST TO FORM. THE BEST CHANCE FOR
THE FROST WILL BE IN THE USUAL COLD SPOTS ALONG AND NORTHEAST OF
INTERSTATE 94 AND IN SOME OF THE VALLEYS ALONG THE MISSISSIPPI
RIVER. THERE IS SOME UNCERTAINTY WITH THE FORMATION OF THE FROST.
WINDS THIS EVENING HAVE REMAINED AROUND 10 MPH AND IF THESE DO NOT
DECREASE TO 5 MPH OR LESS OVERNIGHT...LITTLE OR NO FROST WILL
FORM.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-161200-
/O.CON.KARX.FR.Y.0001.110516T0800Z-110516T1200Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
910 PM CDT SUN MAY 15 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT
MONDAY...

* TEMPERATURES...LOWS IN THE LOWER TO MIDDLE 30S ARE EXPECTED
  ACROSS THE AREA TONIGHT. THE GREATEST THREAT FOR FROST WILL BE
  ALONG AND NORTHEAST OF INTERSTATE 94 AND IN LOCATIONS ELSEWHERE
  WHERE THE WINDS CAN DECREASE ENOUGH TO ALLOW TEMPERATURES TO DIP
  INTO THE LOWER 30S.

* IMPACTS...SENSITIVE...EARLY PLANTED FLOWERS AND VEGETABLES MAY
  BE DAMAGED BY FROST IF NOT PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$

04

WEATHER.GOV/LACROSSE
876 
WWUS73 KARX 160847
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
347 AM CDT MON MAY 16 2011

...PATCHY FROST EXPECTED EARLY THIS MORNING...

.FROST WILL BE POSSIBLE ACROSS THE ENTIRE AREA EARLY THIS MORNING
AS TEMPERATURES CONTINUE TO FALL INTO THE LOWER TO MIDDLE 30S. 
THE BEST CHANCE FOR THE FROST WILL BE IN THE USUAL COLD SPOTS
ALONG AND NORTHEAST OF INTERSTATE 94 AND IN SOME OF THE VALLEYS
AND COULEES.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-161200-
/O.CON.KARX.FR.Y.0001.000000T0000Z-110516T1200Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
347 AM CDT MON MAY 16 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* TEMPERATURES WILL FALL INTO LOWER TO MIDDLE 30S THIS MORNING.
  THE GREATEST THREAT FOR FROST WILL BE ALONG AND NORTHEAST OF
  INTERSTATE 94 AND IN SOME OF THE VALLEYS AND COULEES.

* SENSITIVE...EARLY PLANTED FLOWERS AND VEGETABLES MAY BE DAMAGED
  BY FROST IF NOT PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$

BOYNE

WEATHER.GOV/LACROSSE
515 
WWUS73 KARX 161151
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
651 AM CDT MON MAY 16 2011

...THE THREAT OF FROST HAS ENDED FOR THIS MORNING...

.WITH ABUNDANT SUNSHINE THIS MORNING...TEMPERATURES SHOULD RAPIDLY
CLIMB INTO THE 40S BETWEEN 7 AM AND 8 AM. AS A RESULT...THE THREAT
FOR FROST HAS ENDED FOR THIS MORNING.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-161300-
/O.EXP.KARX.FR.Y.0001.000000T0000Z-110516T1200Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
651 AM CDT MON MAY 16 2011

...FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

TEMPERATURES WILL RAPIDLY CLIMB INTO THE 40S BETWEEN 7 AM AND 8 AM.
AS A RESULT...THE THREAT FOR FROST HAS ENDED.

$$

BOYNE

WEATHER.GOV/LACROSSE

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at May 15, 3:00 PM CDT, 5 minutes earlier.

Area forecast discussion, May 15, 3:00 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CDT SUN MAY 15 2011

.SHORT TERM...TODAY THROUGH WEDNESDAY

FROST IS THE MAIN FORECAST CONCERN FOR THE NEXT COUPLE DAYS...WITH
THE POTENTIAL FOR ADVISORIES.

HIGH PRESSURE OVER SOUTHERN CANADA WILL CONTINUE TO DROP SOUTH
TONIGHT...MOVING OVER THE NORTHERN GREAT LAKES BY MON
AFTERNOON...REMAINING IN PLACE INTO TUE. THE UPPER LEVEL LOW
PRESSURE SYSTEM THAT BROUGHT THE RAIN YESTERDAY AND LAST NIGHT WILL
MEANDER TOWARD THE MID ATL STATES...BUT WILL WOBBLE AND COULD
RETROGRADE BACK TO THE WEST TOWARD THU...AND BE A PLAYER IN THE
LOCAL WEATHER AGAIN. AS FOR THE NEXT COUPLE DAYS THOUGH...ITS ALL
ABOUT THE HIGH...HOW COLD IT WILL GET AT NIGHT...AND WHETHER OTHER
WEATHER PARAMETERS WILL SUPPORT A WIDESPREAD FROST.

SOME CONSIDERATIONS FOR FROST/FREEZE INCLUDE CLEAR SKIES FOR A LONG
PERIOD OF RADIATIONAL COOLING. LOW DEWPOINTS TO ALLOW TEMPERATURES
TO APPROACH THESE READINGS FOR LOWS OVERNIGHT. LIGHT WIND
FIELD...BOTH SFC AND NEAR SFC...AND DECOUPLING. LIGHT WIND FIELDS
HELP BUILD A COLDER NEAR SFC TEMP...COLDER THAN OBSERVATIONAL TEMPS
WHICH ARE GENERALLY TAKEN AT 4.5 FEET...AS THE LIGHT WINDS DON/T
CONTINUALLY MIX OUT THE DEVELOPING MICRO-CLIMATE COLD LAYER.

A LOCAL STUDY DONE ON RADIATIONAL SPRING FROST/FREEZES SUGGESTS THAT
WHEN CLEAR AND LIGHT WIND CONDITIONS DEVELOP...TEMPERATURES ABLE TO
FALL INTO THE 38 TO 43 DEGREE RANGE RESULT IN PATCHY FROST...33 TO
37 RESULTS IN AREAS OF FROST...WITH WIDESPREAD FROST/FREEZE AT 32 OR
COLDER. REMEMBER...THIS IS A MEASURE OF THE AIR TEMP NEARLY 5 FEET
OFF THE GROUND...NOT THE RADIATIONALLY COOLED LAYER IN TOUCH WITH
THE SFC AND VEGETATION...WHICH CAN BE AS MUCH AS 10 F COLDER.
HOWEVER...THE STUDY DID NOT TAKE INTO ACCOUNT WINDS. THEY MUST BE
PART OF THIS EQUATION...ESPECIALLY FOR THE NEXT COUPLE DAYS.

RADIATIONAL COOLING WILL BE GOOD AS CLEAR SKIES ARE EXPECTED FOR
MUCH OF TONIGHT. WINDS...HOWEVER...COULD BE PROBLEMATIC. THE CENTER
OF THE HIGH WILL BE ACROSS NORTHERN MN BY 12Z MON...WITH THE CALM
WINDS MORE LIKELY OVER NORTHERN MN. 5 TO 8 MPH STILL LOOK LIKELY FOR
THE OVERNIGHT HOURS FOR THE LOCAL FORECAST AREA...BUT BUFKIT
SOUNDINGS SUGGEST THAT THE LIGHT WINDS WILL BE CONFINED TO THE SFC.
WINDS OF 10 TO 15 KTS ARE FORECAST BY 200 FT...WHICH COULD RESULT IN
MORE MIXING...AND PREVENT THE GREATER SFC COOLING...THUS INHIBITING
FROST. SHELTERED AND DRAINAGE AREAS WILL HAVE THE HIGHEST LIKELIHOOD
FOR FROST...AS WILL THE AFOREMENTIONED LOCATIONS NORTH-EAST OF I-94.
CONFIDENCE IS HIGHEST THERE FOR AREAS OF FROST. ELSEWHERE...PATCHY
FROST WILL BE POSSIBLE...ESPECIALLY IN SHELTERED AREAS.
CONFIDENCE NOT HIGH IN IT BEING WIDESPREAD THOUGH. WILL ISSUE A
FROST ADVISORY...AND WOULD PREFER TO KEEP IT IN COUNTIES NORTH-EAST
OF I-94. HOWEVER...WITH MUCH OF MN/NORTHERN IA ALSO GOING UNDER AN
ADVISORY...WILL NEED TO INCLUDE THE ENTIRE FORECAST AREA IN AN ADV
TO MATCH. BELIEVE FROST POTENTIAL WILL BE MUCH SMALLER IN THESE
AREAS...AND CONFINED TO THE SHELTERED AREAS.

TUESDAY MORNING WILL ALSO HAVE THE POTENTIAL FOR FROST. WINDS LOOK A
BIT LIGHTER ACCORDING TO THE BUFKIT SOUNDINGS...BUT LOWS MIGHT BE A
COUPLE DEGREES WARMER TOO. STILL...LOWS IN THE MID 30S ARE
LIKELY...AND WITH WINDS A FEW MPH LESS...THE SHELTERED AREA COULD
HIT UPPER 20S. PATCHY TO AREAS OF FROST LOOK PRETTY LIKELY AGAIN AS
A RESULT...WITH WESTERN WI...AWAY FROM THE MISSISSIPPI...FAVORED FOR
WIDESPREAD FROST. BELIEVE A FROST ADVISORY WILL BE NEEDED FOR
PORTIONS OF THE AREA FOR TUE MORNING...WITH WI THE MOST LIKELY.

.LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY

GFS AND ECMWF STILL ENTHUSIASTIC ABOUT A QUASI-OMEGA BLOCK BEING THE
DOMINANT WEATHER FEATURE INTO NEXT WEEKEND WITH AN UPPER LEVEL LOW
OVER THE OH/TN RIVER VALLEY....ANOTHER OVER THE ROCKIES...AND RIDGE
IN BETWEEN THESE. THERE IS A SLOW PROGRESSION EAST IN THIS
PATTERN...BUT THE RIDGE PORTION WOULD HOLD ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY INTO SAT. COULD SEE SOME SMALL PCPN CHANCES
ON THU AS THERE IS SOME RETROGRESSION WEST OF THE EASTERN UPPER
LEVEL LOW. THE BETTER CHANCES WILL MOVE IN SAT AS WARM/MOIST AIR
START TO RETURN AHEAD OF THE WESTERN LOW...AND A WARM FRONT LIFTS
FROM THE SOUTHERN PLAINS TO THE LOCAL AREA. WILL STICK WITH THE
MODEL CONSENSUS FOR THE DETAILS.

&&

.AVIATION...TONIGHT INTO TUESDAY NIGHT

DRY...COOL CANADIAN HIGH PRESSURE WILL DRIFT FROM NEAR LK WINNIPEG
THIS AFTERNOON TO OVER LK SUPERIOR BY LATE TUE/TUE NIGHT. A DRY
NORTHEAST WIND-FLOW OUT OF THE HIGH WILL PROVIDE GOOD VFR CONDITIONS
AT THE TAF SITES FOR TONIGHT INTO TUESDAY NIGHT WITH ANY CLOUDS THRU
THIS PERIOD GENERALLY LIMITED TO SCT250. THE PRESSURE GRADIENT OVER
THE AREA WILL RELAX FOR TONIGHT INTO TUE NIGHT...WITH WINDS FOR MON/
TUE MORE IN THE 8-12KT RANGE VS THE 12-18 G20-25KT WINDS OF TODAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 3 AM TO 7 AM CDT MONDAY FOR WIZ017-WIZ029-
     WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-
     WIZ054-WIZ055-WIZ061.

MN...FROST ADVISORY FROM 3 AM TO 7 AM CDT MONDAY FOR MNZ079-MNZ086-
     MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.

IA...FROST ADVISORY FROM 3 AM TO 7 AM CDT MONDAY FOR IAZ008-IAZ009-
     IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&

SHORT/LONG TERM... RIECK
AVIATION.......... RRS
Hazardous weather outlook, May 15, 4:19 AM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
419 AM CDT SUN MAY 15 2011

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-161100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
419 AM CDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST WILL DEVELOP AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF FROST WILL DEVELOP EARLY TUESDAY MORNING.

ON SATURDAY...THERE WILL BE A CHANCE OF THUNDERSTORMS. IT IS TOO
EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR WITH ANY OF THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BOYNE

Nearby

Frost Advisories in Wisconsin, 2011Frost Advisories in Iowa, 2011Frost Advisories in Minnesota, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.